Solving a fractional order model of HIV infection of CD4+ T cells

Articles > Article ยท 2011

Authors: Ahmet Gokdogan, Ahmet YILDIRIM, Mehmet Merdan

Mathematical and Computer Modelling, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 54, pp 2132-2138

DOI: 10.1016/j.mcm.2011.05.022

Summary

In this paper, a multi-step differential transform method (MsDTM) is performed to give approximate and analytical solutions of nonlinear fractional order ordinary differential equation systems such as a model for HIV infection of CD4(+) T cells. The numerical solutions obtained from the proposed method indicate that the approach is easy to implement and accurate when applied to systems of fractional differential equations. Some figures are presented to show the reliability and simplicity of the methods. (C) 2011 Elsevier Ltd. All rights reserved.

View details